Real Analysis Exchange

Integral Representations for a Class of Operators on \(L_E^1\)

Surjit S. Khurana

Full-text: Open access

Abstract

Let \((X, \mathcal{A}, \mu)\) be a finite measure space, \(E\) a locally convex Hausdorff space, \(L_{E}^{1}\) the space of functions \(f: X \to E\) which are \(\mu\)-integrable by semi-norms, \(P(\mu, E)\) the space of Pettis integrable functions and \(P_{1}(\mu, E)\) those elements of \(P(\mu, E)\) which are measurable by semi-norms. We prove that a linear continuous mapping \( T: L_{E}^{1} \to E\) is of the form \(T(f)= \int g f d \mu\) (\(g \in L^{\infty}\)) if and only if \( h( T(f))=0\) whenever \( h\circ f=0 \) for any \( f \in L_{E}^{1}, h \in E'\). Similar results are proved for \(P(\mu, E)\) and \(P_{1}(\mu, E)\).

Article information

Source
Real Anal. Exchange, Volume 36, Number 2 (2010), 417-420.

Dates
First available in Project Euclid: 11 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.rae/1321020509

Mathematical Reviews number (MathSciNet)
MR2476912

Subjects
Primary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22] 28C05: Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures 28A32
Secondary: 28A40

Keywords
Pettis integration perfect measure integrable by semi-norms

Citation

Khurana, Surjit S. Integral Representations for a Class of Operators on \(L_E^1\). Real Anal. Exchange 36 (2010), no. 2, 417--420. https://projecteuclid.org/euclid.rae/1321020509


Export citation

References

  • Blondia, C., Integration in locally convex spaces, Simon Stevin, 55(3)(1981), 81–102.
  • Diestel, J., Uhl, J. J., Vector Measures, Amer. Math. Soc. Surveys, Vol. 15, Amer. Math. Soc., 1977.
  • Geitz, Robert F., Pettis integration, Proc. Amer. Math. Soc. 82 (1981), no. 1, 81–86
  • Meziani, Lakhdar, Almezel, Saleh, Waly, Maha Noor, Integral structure of some bounded operators on $L_{1}(\mu, X)$, Int. J. Math. Anal., 2(2008), 437–446.
  • Pallaris Ruiz, Antonio J. The space of Pettis integrable functions with relatively compact range (Spanish), Proceedings of the tenth Spanish-Portuguese conference on mathematics, III (Murcia, 1985), 385–391, Univ. Murcia, Murcia, 1985.
  • Schaefer, H. H., Topological Vector spaces, Springer Verlag 1986.
  • Talagrand, M., Pettis integration and measure theory, Memoirs Amer. math. Soc., 307(1984).
  • Thomas, G. E., Integration of functions with values in locally convex Suslin spaces, Trans. Amer. Math. Soc., 212(1975), 61–81.